Advanced search
Start date
Betweenand

Dulac's Problem and of the Focus Center on Two-Dimensional Manifolds

Grant number: 18/19726-5
Support type:Scholarships abroad - Research
Effective date (Start): August 01, 2019
Effective date (End): July 31, 2020
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal researcher:Cláudio Gomes Pessoa
Grantee:Cláudio Gomes Pessoa
Host: Armengol Gasull
Home Institution: Instituto de Biociências, Letras e Ciências Exatas (IBILCE). Universidade Estadual Paulista (UNESP). Campus de São José do Rio Preto. São José do Rio Preto , SP, Brazil
Research place: Universitat Autònoma de Barcelona (UAB), Spain  
Associated research grant:13/24541-0 - Ergodic and qualitative theory of dynamical systems, AP.TEM

Abstract

In this project our goal is the study of some current problems of the Qualitative Theory of the Ordinary Differentials Equations. We will study the Center-Focus Problem in central manifolds of vector fields in R3 and the Dulac's Problem for monodromic singular points of piecewise analytic vector fields in the plane.We will develop a method that allows us to computate the Lyapunov coefficients of a given system in R3 using the Lyapunov coefficients of simpler subsystems. We will use this method to study the cyclicity of centers and foci in central manifolds. We will then focus our efforts on the characterization of centers of some families of rigidi systems in R3. We hope to develop an algorithm to characterize them based on the existence of a comutator for these system.We will characterize the singular monodromic points of piecewise analytic vector fields and hope to solve the Dulac's Problem for these points.The problems will be developed in partnership with the group of dynamic systems of the Autonomous University of Barcelona, which has researchers of recognized scientific trajectory. We can mention the professors Armengol Gasull ("Host Researcher"), Jaume Llibre, and Joan Torregrosa.

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
LLIBRE, JAUME; PESSOA, CLAUDIO; RIBEIRO, JARNE D.. Rational first integrals of the Liénard equations: The solution to the Poincaré problem for the Liénard equations. Anais da Academia Brasileira de Ciências, v. 93, n. 4, . (19/10269-3, 18/19726-5)
LLIBRE, JAUME; PEREIRA, WEBER F.; PESSOA, CLAUDIO. PHASE PORTRAITS OF BERNOULLI QUADRATIC POLYNOMIAL DIFFERENTIAL SYSTEMS. Electronic Journal of Differential Equations, p. 1-19, . (18/19726-5, 19/10269-3)

Please report errors in scientific publications list by writing to: cdi@fapesp.br.